Benadryl and Increased tendency to bruise - from FDA reports
Increased tendency to bruise is found among people who take Benadryl, especially for people who are female, 60+ old also take medication Decadron, and have Pain . We study 40,660 people who have side effects while taking Benadryl from FDA. Among them, 40 have Increased tendency to bruise. Find out below who they are, when they have Increased tendency to bruise and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Benadryl has active ingredients of diphenhydramine hydrochloride. It is often used in allergies. (latest outcomes from Benadryl 44,719 users)
Increased Tendency To Bruise
Increased tendency to bruise (increased tendency to injure the underlying soft tissue or bone) has been reported by people with rheumatoid arthritis, osteoporosis, multiple sclerosis, psoriasis, high blood pressure (latest reports from 5,294 Increased tendency to bruise patients).
On Feb, 04, 2017
40,660 people reported to have side effects when taking Benadryl.
Among them, 40 people (0.1%) have Increased Tendency To Bruise
Number of reports submitted per year:
Gender of people who have Increased Tendency To Bruise when taking Benadryl *:
- female: 68.42 %
- male: 31.58 %
Age of people who have Increased Tendency To Bruise when taking Benadryl *:
- 0-1: 0.0 %
- 2-9: 3.57 %
- 10-19: 7.14 %
- 20-29: 0.0 %
- 30-39: 3.57 %
- 40-49: 25.0 %
- 50-59: 25.0 %
- 60+: 35.71 %
Top conditions involved for these people *:
- Pain (6 people, 15.00%)
- Multiple Sclerosis (5 people, 12.50%)
- Asthma (5 people, 12.50%)
- Nausea (4 people, 10.00%)
- Migraine (4 people, 10.00%)
Top co-used drugs for these people *:
- Tylenol (6 people, 15.00%)
- Decadron (6 people, 15.00%)
- Zometa (5 people, 12.50%)
- Premarin (5 people, 12.50%)
- Calcium (4 people, 10.00%)
Top other side effects for these people *:
- Fatigue (13 people, 32.50%)
- Headache (11 people, 27.50%)
- Swallowing Difficulty (10 people, 25.00%)
- Weakness (9 people, 22.50%)
- Nausea (9 people, 22.50%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Increased tendency to bruise when taking Benadryl?
- Check symptoms - is increased tendency to bruise caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Browse all side effects of Benadryla b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Increased tendency to bruiseIncreased tendency to bruise
Could your condition cause Increased tendency to bruiseIncreased tendency to bruise
Can you answer these questions?
You may be interested in these reviews
I'm pregnant and since becoming pregnant I started having these serious skin rashes all over my body. So when I went to my on OBGYN they suggest benadryl so I started. Shortly after I started realizing I was having real labored breathing like I had weights on my chest a lot of pressure, but I ...
I take 2 mg of Xanax at night. Everything I take 2 tablets of Bendryl I have a hard time getting my speech out, this lasts all day. I feel like I am stuttering. Has anyone experienced this. Also, a few years back I was taking Bendryl daily for 1 month with my Xanax, I had what felt like a ...
I am taking care of my father who has been diagnosed w/ dementia. He takes montekulast because he had excessive itching. He is bothered by itching sometimes even on montekulast and I wondered about adding benedryl on bad days.
I take two 50 mg when I first go to bed.Then if I still have trouble sleeping I take second one.I have felt real shaky in the early mornings when I get up.Is there another over the counter sleep aid that will not cause this?